# SDR CALA2022020100283

- Difficulty date: February 1, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 72,054 hours, 30,814 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: NA
- Condition: Fault Message
- Location: #2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTED THAT AT INITAL TAKE OFF ROLL DURRING POWER #2 ENGINE T/R "ENG REV MESSAGE UPPER ECAM POPPED PERFORMED #2 ENG T/R OPERATIONAL TEST REF AMM 78-31-00-719-041-A . SYSTEM TESTED NORMAL ALL INDICATION SHOWED NORMAL , NO WARNING MSG OR MAINT MSG RECORDED ON LAST LEG REPORT. ACFT OK TO CONTINUE .
